# SDR SWAA2020113027339

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A813217
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS 807-BS 787 RBL 6 WL 153.  REMOVED CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS 807-BS 787 RBL 6 WL 153 MEASURED 19' X 2.3' X .010'.  ORIGINAL MATERIAL THICKNESS .045', FOUND TO BE OUT OF LIMITS, IAW SRM 53-60-15-1A-1 STEP 4C (2) FIG 103.  REMOVED AND REPLACED INTERCOSTAL P/N 146A8132-17, IAW SRM 51-40-02 AND DWG 146A8130.
